Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

lot of painful acne in my face. What should i do?

i have lot of acnes in my face and i cant bear the pain which comes from it..i get acnes week to week .what should i do?
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
For the management of acne you should take triphala vidang and nagarmotha mixed in equal amount 1 tsf twice a day with lukeworm water. In the meantime you should avoid spicy high calory diet
Answered: Wed, 27 Apr 2011
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
You haven't mentioned your age? Better get evaluated by a Dermatologist to rule out Acne Rosacae or Acne Vulgaris. You may need medications after thorough Physical evaluation. Drink plenty of water and exercise regularly and avoid stress. This will keep your skin fresh and well hydrated and will prevent acne. Stick to your treatment plan and go for regular follow up. Do not wash your face for more than twice a day and do not prick them. Keep your soap and towel exclusively for yourselves, do not share it.

Good Luck.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor